# SDR R61A2018062500731

- Difficulty date: June 20, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N203JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000242
- Aircraft time: 22,504 hours, 15,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 17065928001
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE AFT CABIN WET AREA WEB, FRAMES 87 - 88, LBL 10 CORRODED.  MX REMOVED AND REPLACED THE WEB IAW SRM 53-23-10, 51-40-08, AND ETD 2011-190/01333, REV C.
